REAL

Items where Author is "Fraczyk, Mikolaj"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Fraczyk, Mikolaj and Harcos, Gergely and Maga, Péter and Milićević, Djordje (2024) The density hypothesis for horizontal families of lattices. AMERICAN JOURNAL OF MATHEMATICS, 146 (1). pp. 107-160. ISSN 0002-9327

Abert, Miklós and Bergeron, Nicolas and Fraczyk, Mikolaj and Gaboriau, Damien (2023) On homology torsion growth. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. ISSN 1435-9855

Fraczyk, Mikolaj and Harcos, Gergely and Maga, Péter (2022) Counting Bounded Elements of a Number Field. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022 (1). pp. 373-390. ISSN 1073-7928

Benjamini, Itai and Fraczyk, Mikolaj and Kun, Gábor (2022) Expander spanning subgraphs with large girth. ISRAEL JOURNAL OF MATHEMATICS. pp. 1-11. ISSN 0021-2172 (Submitted)

This list was generated on Thu Mar 27 11:20:17 2025 CET.